# SDR YENA2023031300230

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N948JB
- Make and model: Airbus A321-231
- Aircraft serial: 06560
- Aircraft time: 29,361 hours, 9,455 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1759, JFK-KIN. 'DESCENDING THROUGH 4000 FEET FA REPORTED ODOR THROUGHOUT CABIN, PERSISTED TO ENGINE SHUT DOWN; ACCOMPLISHED INFORMATION NOTICE 20-17-T015J. NO ODOR COMING FROM PK OR ENGINE IDENTIFIES THE ODOR AS VOMIT. A/C OK FOR SERVICE. MCC CHRIS.'
